# SDR SWAA2020051829221

- Difficulty date: January 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS747 -2' - BS747 + 8'; LBL 23; WL 156; AFT CARGO BAY; L/H Z ANGLE; FASTENER HOLES; UPPER SURFACE CORROSION / REPAIRED AFT CARGO COMPARTMENT LH Z ANGLE FROM STA 727J+10 O 757; CORROSION AT 747-2 TO 747+8 LBL 23 WL 156 WAS FOUND OUT OF LIMITS; .040' ORIG; .032' REMAINING .008' LOSS REF SRM 53-00-53-2R-5; 53-00-53-1A-2; APPLIED CIC REF SRM 53-00-53-2R-5 PARA 3 STEP N. ' 'P/N 146A7502-1
